# SDR SWAA041325

- Difficulty date: May 10, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 56,449 hours, 42,360 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND BULKHEAD PRESSURE WEB AT BS 1016, RBL 2 TO LBL 2, CORRODED.  REPAIRED PRESSURE WEB PER ER.
